MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. WATER CONTAINER

SHIRAKAWA OLYMPUS CO., LTD. WATER CONTAINER
Model Number MAJ-901
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No serial number was provided.The subject device has not been returned to olympus for evaluation.The investigation is ongoing, and a definitive root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported to olympus, when liquid was put through the water container, dust came out of the tube of the device, indicating possible insufficient reprocessing.Patient identifier (b)(6) captures a complaint on evis lucera elite gastrointestinal videoscope (model number: gif-xp290n, serial number: (b)(6) ) with a similar insufficient reprocessing issue.There was no harm or user injury reported due to the event.
 
Event or Problem Description
The event occurred before an unspecified procedure.There was no patient harm reported.It is unknown if there is a delay in procedure.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Section b5 was updated with additional information about the event.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reprocessing issue could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
WATER CONTAINER
Common Device Name
WATER CONTAINER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16809405
Report Number3002808148-2023-04158
Device Sequence Number6182182
Product Code FDF
UDI-Device Identifier04953170022913
UDI-Public04953170022913
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL NUMBER: GIF-XP290N, SERIAL NUMBER: (B)(6) .
Patient SexUnknown